Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Julia sets for Fibonacci endomorphisms of (2)

Full text
Author(s):
Bonnot, S. [1] ; de Carvalho, A. [1] ; Messaoudi, A. [2]
Total Authors: 3
Affiliation:
[1] Univ Sao Paulo, Inst Matemat & Estat, Dept Matemat, Sao Paulo - Brazil
[2] Univ Estadual Paulista, Dept Matemat Aplicada, Sao Jose Do Rio Preto - Brazil
Total Affiliations: 2
Document type: Journal article
Source: DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL; v. 33, n. 4, p. 622-645, 2018.
Web of Science Citations: 1
Abstract

We study the dynamics of the family f(c)(x, y)= (xy + c, x) of endomorphisms of , where c is a real parameter. We investigate several topological properties of the forward and backward filled Julia sets. Then, through the study of adapted dynamical filtrations of the plane, we prove that for the interval of parameters given by 0 < c <, these two filled Julia sets can be described explicitly as finite unions of invariant manifolds. (AU)

FAPESP's process: 11/12650-4 - Topological models in holomorphic dynamics
Grantee:Sylvain Philippe Pierre Bonnot
Support type: Scholarships in Brazil - Post-Doctorate
FAPESP's process: 11/16265-8 - Low dimensional dynamics
Grantee:Edson Vargas
Support type: Research Projects - Thematic Grants